# SDR YENA2020020390114

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 27,859 hours, 8,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: R1 Door Slide
- Part time: 19,746 hours, 5,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1710, PAP-FLL. R1 DOOR SLIDE REQUIRES REPLACEMENT DUE TO EMERGENCY LIGHT FAILURE; REMOVED & REPLACED R1 DOOR SLIDE PER AMM 25-62-44-400-803-A OPS CHK OK. ACCOMPLISHED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001.
